CSpace
Foliated Schwarz symmetry for the nodal solution at the second minimax level
Li, Kui; Zhang, Zhitao
2018
Source PublicationANNALI DI MATEMATICA PURA ED APPLICATA
Volume197Issue:6Pages:1875
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33505
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li, Kui,Zhang, Zhitao. Foliated Schwarz symmetry for the nodal solution at the second minimax level[J]. ANNALI DI MATEMATICA PURA ED APPLICATA,2018,197(6):1875.
APA Li, Kui,&Zhang, Zhitao.(2018).Foliated Schwarz symmetry for the nodal solution at the second minimax level.ANNALI DI MATEMATICA PURA ED APPLICATA,197(6),1875.
MLA Li, Kui,et al."Foliated Schwarz symmetry for the nodal solution at the second minimax level".ANNALI DI MATEMATICA PURA ED APPLICATA 197.6(2018):1875.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Kui]'s Articles
[Zhang, Zhitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Kui]'s Articles
[Zhang, Zhitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Kui]'s Articles
[Zhang, Zhitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.